Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Shreeram S. Abhyankar, Galois embeddings for linear groups, Trans. Amer |
Sách, tạp chí |
Tiêu đề: |
Galois embeddings for linear groups |
Tác giả: |
Shreeram S. Abhyankar |
Nhà XB: |
Trans. Amer |
|
[2] O. M. Adamovich, Equidimensional representations of simple algebraic groups, in: Geom. Metod. Zadach. Algebry Anal., vol. 2, pp. 120-125, 1980, English transl.: Transl., II. Ser., Ann. Math. Soc. 128 (1986), 25-29 [206] |
Sách, tạp chí |
Tiêu đề: |
Equidimensional representations of simple algebraic groups |
Tác giả: |
O. M. Adamovich |
Nhà XB: |
Geom. Metod. Zadach. Algebry Anal. |
Năm: |
1980 |
|
[3] O. M. Adamovich, E. .0. Golovina, Simple linear Lie groups having a free algebra of invariants, in: Vopr. Teor. Grupp. Gomologicheskoj Algebry, vol. 2, pp. 3-41, 1979, English transl.: Sel. Math. Sov. 3 (2) (1984), 183-220 [206] |
Sách, tạp chí |
Tiêu đề: |
Simple linear Lie groups having a free algebra of invariants |
Tác giả: |
O. M. Adamovich, E. .0. Golovina |
Nhà XB: |
Vopr. Teor. Grupp. Gomologicheskoj Algebry |
Năm: |
1979 |
|
[4] F. Adams, Lectures on Lie Groups, W.A. Benjamin, New York, Amsterdam 1969 [181] |
Sách, tạp chí |
Tiêu đề: |
Lectures on Lie Groups |
Tác giả: |
F. Adams |
Nhà XB: |
W.A. Benjamin |
Năm: |
1969 |
|
[5] J. F. Adams, C. W. Wilkerson, Finite H -spaces and algebras over the Steenrod algebra, Ann. of Math. (1980), 95-143 [132] |
Sách, tạp chí |
Tiêu đề: |
Finite H -spaces and algebras over the Steenrod algebra |
Tác giả: |
J. F. Adams, C. W. Wilkerson, Finite H -spaces and algebras over the Steenrod algebra, Ann. of Math |
Năm: |
1980 |
|
[6] William W. Adams, Phillippe Loustaunau, An Introduction to Grabner Bases, Graduate Studies in Mathematics 3, Americal Mathematical Society, Provi- dence, RI 1994 [7] |
Sách, tạp chí |
Tiêu đề: |
An Introduction to Grabner Bases |
Tác giả: |
William W. Adams, Phillippe Loustaunau |
Nhà XB: |
Americal Mathematical Society |
Năm: |
1994 |
|
[7] Alejandro Adem, R. James Milgram, Invariants and cohomology of groups, Bol. Soc. Mat. Mex. 37 (1992), 1-25 [209] |
Sách, tạp chí |
Tiêu đề: |
Invariants and cohomology of groups |
Tác giả: |
Alejandro Adem, R. James Milgram, Invariants and cohomology of groups, Bol. Soc. Mat. Mex. 37 |
Năm: |
1992 |
|
[8] Alejandro Adem, R. James Milgram, Cohomology of Finite Groups, Springer- Verlag, Berlin, Heidelberg, New York 1994 [209, 210] |
Sách, tạp chí |
Tiêu đề: |
Cohomology of Finite Groups |
Tác giả: |
Alejandro Adem, R. James Milgram |
Nhà XB: |
Springer-Verlag |
Năm: |
1994 |
|
[9] Gert Almkvist, Robert M. Fossum, Decompositions of exterior and symmetric powers of indecomposable Z/pZ-modules in characteristic p and relations to invariants, in: Sem. d'Algebre P. Dubreil, Lecture Notes in Math. 641, pp |
Sách, tạp chí |
Tiêu đề: |
Decompositions of exterior and symmetric powers of indecomposable Z/pZ-modules in characteristic p and relations to invariants, "in: "Sem. d'Algebre "P. "Dubreil |
|
[10] Maria Emilia Alonso, Teo Mora, Mario Raimondo, Local decomposition al- gorithms, in: Shojiro Sakata, ed., Applied Algebra, Algebraic Algorithms and Error-Correcting Codes (AAECC-8), Lect. Notes Comput. Sci. 508, pp. 208- 221, Springer-Verlag, Berlin, Heidelberg, New York 1991 [27] |
Sách, tạp chí |
Tiêu đề: |
Applied Algebra, Algebraic Algorithms and Error-Correcting Codes (AAECC-8) |
Tác giả: |
Maria Emilia Alonso, Teo Mora, Mario Raimondo |
Nhà XB: |
Springer-Verlag |
Năm: |
1991 |
|
[11] Helmer Aslaksen, Shih-Piug Chan, Tor Gulliksen, Invariants of 84 and the shape of sets of vectors, Appl. Algebra Engrg. Comm. Comput. 7 (1996), 53-57 [92, 220] |
Sách, tạp chí |
Tiêu đề: |
Invariants of 84 and the shape of sets of vectors |
Tác giả: |
Helmer Aslaksen, Shih-Piug Chan, Tor Gulliksen |
Nhà XB: |
Appl. Algebra Engrg. Comm. Comput. |
Năm: |
1996 |
|
[12] Eiichi Bannai, Steven T. Dougherty, Masaaki Harada, Manabu Oura, Type II codes, even unimodular lattices, and invariant rings, IEEE Trans. Inf. Theory 45 (1999), 1194-1205 [226] |
Sách, tạp chí |
Tiêu đề: |
Type II codes, even unimodular lattices, and invariant rings |
Tác giả: |
Eiichi Bannai, Steven T. Dougherty, Masaaki Harada, Manabu Oura |
Nhà XB: |
IEEE Trans. Inf. Theory |
Năm: |
1999 |
|
[13] Dave Bayer, Mike Stillman, Computation of Hilbert functions, J. Symbolic Computation 14 (1992), 31-50 [26] |
Sách, tạp chí |
Tiêu đề: |
Computation of Hilbert functions |
Tác giả: |
Dave Bayer, Mike Stillman |
Nhà XB: |
J. Symbolic Computation |
Năm: |
1992 |
|
[14] Jozsef Beck, Vera T. S6s, Discrepancy theory, in: R. L. Graham, Martin Grotschel, Laszlo Lovasz, eds., Handbook of Combinatorics, vol. 2, pp. 1405- 1488, North-Holland, 1995 [161] |
Sách, tạp chí |
Tiêu đề: |
Discrepancy theory, "in: R. L. Graham, Martin Grotschel, Laszlo Lovasz, eds., "Handbook of Combinatorics |
|
[15] Thomas Becker, Volker Weispfenning, Grabner Bases, Springer-Verlag, Berlin, Heidelberg, New York 1993 [7,9,12-17,27-31] |
Sách, tạp chí |
Tiêu đề: |
Grabner Bases |
Tác giả: |
Thomas Becker, Volker Weispfenning |
Nhà XB: |
Springer-Verlag |
Năm: |
1993 |
|
[16] David J. Benson, Representations and Cohomology I, Cambridge Studies in Advanced Mathematics 30, Cambridge Univ. Press, Cambridge 1991 [130] |
Sách, tạp chí |
Tiêu đề: |
Representations and Cohomology I |
|
[17] David J. Benson, Representations and Cohomology II, Cambridge Studies in Advanced Mathematics 31, Cambridge Univ. Press, Cambridge 1991 [88] |
Sách, tạp chí |
Tiêu đề: |
Representations and Cohomology II |
|
[18] David J. Benson, Polynomial Invariants of Finite Groups, Lond. Math. Soc. Lecture Note Ser. 190, Cambridge Univ. Press, Cambridge 1993 [2, 63, 73, 99, 105, 107, 137] |
Sách, tạp chí |
Tiêu đề: |
Polynomial Invariants of Finite Groups |
|
[19] David J. Benson, Noether's degree bound, private communication, 2000 [108- 110] |
Sách, tạp chí |
Tiêu đề: |
Noether's degree bound |
Tác giả: |
David J. Benson |
Năm: |
2000 |
|
[20] Michel Van den Bergh, Modules of covariants, in: Proceedings of the Inter- national Congress of Mathematics, ICM '94, vol. 1, pp. 352-362, Birkhiiuser, Basel 1995 [87] |
Sách, tạp chí |
Tiêu đề: |
Modules of covariants |
Tác giả: |
Michel Van den Bergh |
Nhà XB: |
Birkhäuser |
Năm: |
1995 |
|